RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zlotnik, Aleksandr Anatol'evich

Statistics Math-Net.Ru
Total publications: 70
Scientific articles: 69

Number of views:
This page:1852
Abstract pages:10877
Full texts:3455
References:1450
E-mail:

http://www.mathnet.ru/eng/person18246
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/195856

Publications in Math-Net.Ru
2019
1. T. G. Elizarova, A. A. Zlotnik, E. V. Shilnikov, “Регуляризованные уравнения для численного моделирования течений гомогенных бинарных смесей вязких сжимаемых газов”, Zh. Vychisl. Mat. Mat. Fiz., 59:11 (2019),  1899–1914  mathnet  elib
2. A. A. Zlotnik, T. A. Lomonosov, “Условия $L^2$-диссипативности линеаризованных явных разностных схем с регуляризацией для уравнений $\mathrm{1D}$ баротропной газовой динамики”, Zh. Vychisl. Mat. Mat. Fiz., 59:3 (2019),  481–493  mathnet  elib
2017
3. V. A. Balashov, A. A. Zlotnik, E. B. Savenkov, “Numerical algorithm for simulation of three-dimensional two-phase flows with surface effects within domains with voxel geometry”, Keldysh Institute preprints, 2017, 091, 28 pp.  mathnet
4. T. G. Elizarova, A. A. Zlotnik, M. A. Istomina, “On two-dimensional numerical QGD-modelling of spiral-vortex structures in accretion gas disks”, Keldysh Institute preprints, 2017, 001, 30 pp.  mathnet
5. A. A. Zlotnik, “Entropy-conservative spatial discretization of the multidimensional quasi-gasdynamic system of equations”, Zh. Vychisl. Mat. Mat. Fiz., 57:4 (2017),  710–729  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 57:4 (2017), 706–725  isi  scopus
2016
6. V. A. Balashov, A. A. Zlotnik, E. B. Savenkov, “A study of the barotropic quasi-hydrodynamic model for the two-phase mixture involving surface effects”, Keldysh Institute preprints, 2016, 089, 25 pp.  mathnet
7. A. A. Zlotnik, “On conservative spatial discretizations of the barotropic quasi-gasdynamic system of equations with a potential body force”, Zh. Vychisl. Mat. Mat. Fiz., 56:2 (2016),  301–317  mathnet  elib; Comput. Math. Math. Phys., 56:2 (2016), 303–319  isi  scopus
2015
8. V. A. Gavrilin, A. A. Zlotnik, “On spatial discretization of the one-dimensional quasi-gasdynamic system of equations with general equations of state and entropy balance”, Zh. Vychisl. Mat. Mat. Fiz., 55:2 (2015),  267–284  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 55:2 (2015), 264–281  isi  elib  scopus
2012
9. A. A. Zlotnik, “The space discretization of the one-dimensional barotropic quasi-gas dynamic system of equations and the energy balance equation”, Matem. Mod., 24:10 (2012),  51–64  mathnet  mathscinet
10. A. A. Zlotnik, “On construction of quasi-gasdynamic systems of equations and the barotropic system with the potential body force”, Matem. Mod., 24:4 (2012),  65–79  mathnet  mathscinet
11. A. A. Zlotnik, “Spatial discretization of the one-dimensional quasi-gasdynamic system of equations and the entropy balance equation”, Zh. Vychisl. Mat. Mat. Fiz., 52:7 (2012),  1304–1316  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 52:7 (2012), 1060–1071  isi  elib  scopus
2011
12. T. G. Elizarova, A. A. Zlotnik, O. V. Nikitina, “Modeling of one-dimensional shallow water flows based on regularized equations”, Keldysh Institute preprints, 2011, 033, 36 pp.  mathnet
2010
13. A. A. Zlotnik, “On the quasi-gasdynamic system of equations with general equations of state and a heat source”, Matem. Mod., 22:7 (2010),  53–64  mathnet  mathscinet
14. A. A. Zlotnik, “On stability of small perturbations for a modified two-dimensional quasi-gasdynamic model of traffic flows”, Matem. Mod., 22:4 (2010),  110–117  mathnet  mathscinet  zmath; Math. Models Comput. Simul., 2:6 (2010), 776–781  scopus
15. A. A. Zlotnik, “Energy equalities and estimates for barotropic quasi-gas-dynamic and quasi-hydrodynamic systems of equations”, Zh. Vychisl. Mat. Mat. Fiz., 50:2 (2010),  325–337  mathnet  mathscinet; Comput. Math. Math. Phys., 50:2 (2010), 310–321  isi  scopus
2009
16. A. A. Zlotnik, “Some properties of the equations governing a two-dimensional quasi-gasdynamic model of traffic flows”, Zh. Vychisl. Mat. Mat. Fiz., 49:2 (2009),  373–381  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 49:2 (2009), 363–372  isi  scopus
2008
17. A. A. Zlotnik, “Parabolicity of a Quasihydrodynamic System of Equations and the Stability of its Small Perturbations”, Mat. Zametki, 83:5 (2008),  667–682  mathnet  mathscinet  zmath; Math. Notes, 83:5 (2008), 610–623  isi  scopus
18. A. A. Zlotnik, B. N. Chetverushkin, “Parabolicity of the quasi-gasdynamic system of equations, its hyperbolic second-order modification, and the stability of small perturbations for them”, Zh. Vychisl. Mat. Mat. Fiz., 48:3 (2008),  445–472  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 48:3 (2008), 420–446  isi  scopus
2007
19. A. A. Zlotnik, “On the stability of the $\sigma$-scheme with transparent boundary conditions for parabolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 47:4 (2007),  671–692  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 47:4 (2007), 644–663  scopus
2006
20. A. A. Zlotnik, I. A. Zlotnik, “Stability criterion for small perturbations for a quasi-gasdynamic system of equations”, Zh. Vychisl. Mat. Mat. Fiz., 46:2 (2006),  262–269  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 46:2 (2006), 251–257  scopus
2005
21. A. A. Zlotnik, B. Ducomet, “Stabilization rate and stability for viscous compressible barotropic symmetric flows with free boundary for a general mass force”, Mat. Sb., 196:12 (2005),  33–84  mathnet  mathscinet  zmath  elib; Sb. Math., 196:12 (2005), 1745–1799  isi  elib  scopus
2004
22. A. A. Zlotnik, “Weak Solutions to the Equations of Motion of Viscous Compressible Reacting Binary Mixtures: Uniqueness and Lipschitz-Continuous Dependence on Data”, Mat. Zametki, 75:2 (2004),  307–310  mathnet  mathscinet  zmath; Math. Notes, 75:2 (2004), 278–283  isi
23. V. V. Gileva, A. A. Zlotnik, “On a variable weight difference scheme for the equations of the one-dimension motion of a viscous compressible barotropic fluid”, Zh. Vychisl. Mat. Mat. Fiz., 44:6 (2004),  1079–1092  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:6 (2004), 1024–1037
2003
24. A. A. Zlotnik, Sun Jiang, “Well-Definedness of the Cauchy Problem for the One-Dimensional Equations of Viscous Heat Conducting Gas with Initial Data from Lebesgue Spaces”, Mat. Zametki, 73:5 (2003),  779–783  mathnet  mathscinet  zmath; Math. Notes, 73:5 (2003), 730–735  isi  scopus
2001
25. A. A. Amosov, A. A. Zlotnik, “Substantiation of two-scale homogenization of one-dimensional nonlinear thermoviscoelasticity equations with nonsmooth data”, Zh. Vychisl. Mat. Mat. Fiz., 41:11 (2001),  1713–1733  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 41:11 (2001), 1630–1650
2000
26. A. A. Zlotnik, “Uniform estimates and stabilization of symmetric solutions of a system of quasilinear equations”, Differ. Uravn., 36:5 (2000),  634–646  mathnet  mathscinet; Differ. Equ., 36:5 (2000), 701–716
1999
27. A. A. Zlotnik, “Stabilization of solutions of a quasilinear system of equations with a nonstrictly monotone nonlinearity”, Differ. Uravn., 35:10 (1999),  1403–1407  mathnet  mathscinet; Differ. Equ., 35:10 (1999), 1423–1428
28. S. B. Zaitseva, A. A. Zlotnik, “On some properties of the alternating triangular vector method for the heat equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 7,  3–11  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 43:7 (1999), 1–9
29. A. A. Amosov, A. A. Zlotnik, “A semidiscrete method for solving equations of the one-dimensional motion of a viscous heat-conducting gas with nonsmooth data. Regularity of solutions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 5,  12–25  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 43:5 (1999), 10–23
30. A. A. Zlotnik, S. N. Puzanov, “The well-posedness of the combustion problem for a viscous gas in the case of nonsmooth data, and a semidiscrete method for its solution”, Mat. Zametki, 65:6 (1999),  944–948  mathnet  mathscinet  zmath; Math. Notes, 65:6 (1999), 793–797  isi
31. A. A. Amosov, A. A. Zlotnik, “A finite difference scheme for quasi-averaged equations of one-dimensional viscous heat-conducting gas flow with nonsmooth data”, Zh. Vychisl. Mat. Mat. Fiz., 39:4 (1999),  592–611  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:4 (1999), 564–583
32. S. B. Zaitseva, A. A. Zlotnik, “Sharp error estimates of vector splitting methods for the heat equation”, Zh. Vychisl. Mat. Mat. Fiz., 39:3 (1999),  472–491  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 39:3 (1999), 448–467
1998
33. A. A. Zlotnik, A. A. Amosov, “Stability of generalized solutions to equations of one-dimensional motion of viscous heat-conducting gases”, Mat. Zametki, 63:6 (1998),  835–846  mathnet  mathscinet  zmath; Math. Notes, 63:6 (1998), 736–746  isi
34. A. A. Zlotnik, “On Nishida's problem”, Zh. Vychisl. Mat. Mat. Fiz., 38:8 (1998),  1279–1286  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:8 (1998), 1225–1232
35. A. A. Amosov, A. A. Zlotnik, “Quasi-averaging of the system of equations of one-dimensional motion of a viscous heat-conducting gas with rapidly oscillating data”, Zh. Vychisl. Mat. Mat. Fiz., 38:7 (1998),  1204–1219  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:7 (1998), 1152–1167
1997
36. A. A. Amosov, A. A. Zlotnik, “On properties of generalized solutions of one-dimensional linear parabolic problems with nonsmooth coefficients”, Differ. Uravn., 33:1 (1997),  83–95  mathnet  mathscinet; Differ. Equ., 33:1 (1997), 83–96
37. S. B. Zaitseva, A. A. Zlotnik, “Exact estimates for the error gradient of locally one-dimensional methods for multidimensional equation of heat conduction”, Izv. Vyssh. Uchebn. Zaved. Mat., 1997, 4,  51–65  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 41:4 (1997), 49–63
38. A. A. Amosov, A. A. Zlotnik, “A semidiscrete method for solving equations of the one-dimensional motion of a non-homogeneous viscous heat-conducting gas with nonsmooth data”, Izv. Vyssh. Uchebn. Zaved. Mat., 1997, 4,  3–19  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 41:4 (1997), 1–17
39. A. A. Zlotnik, A. A. Amosov, “On the stability of generalized solutions of equations of one-dimensional motion of a viscous heat-conducting gas”, Sibirsk. Mat. Zh., 38:4 (1997),  767–789  mathnet  mathscinet  zmath; Siberian Math. J., 38:4 (1997), 663–684  isi
1996
40. S. B. Zaitseva, A. A. Zlotnik, “Optimal error estimates of a locally one-dimensional method for the multidimensional heat equation”, Mat. Zametki, 60:2 (1996),  185–197  mathnet  mathscinet  zmath; Math. Notes, 60:2 (1996), 137–146  isi
41. A. A. Zlotnik, O. I. Kireeva, “Finite-element methods for the problem of dynamic vibrations of an inhomogeneous bar with nonsmooth data”, Mat. Zametki, 60:1 (1996),  138–143  mathnet  mathscinet  zmath; Math. Notes, 60:1 (1996), 105–109  isi
42. S. B. Zaitseva, A. A. Zlotnik, “Exact analysis of the error of locally one-dimensional methods for the heat equation with a right-hand side in $L_2$”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1996, 6,  40–43  mathnet  mathscinet  zmath
43. A. A. Amosov, A. A. Zlotnik, “An estimate of the error of quasi-averaging of the equations of motion of a viscous barotropic medium with rapidly oscillating data”, Zh. Vychisl. Mat. Mat. Fiz., 36:10 (1996),  111–128  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 36:10 (1996), 1415–1428  isi
44. A. A. Amosov, A. A. Zlotnik, “On quasi-averaged equations of the one-dimensional motion of a viscous barotropic medium with rapidly oscillating data”, Zh. Vychisl. Mat. Mat. Fiz., 36:2 (1996),  87–110  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 36:2 (1996), 203–220  isi
1995
45. A. A. Amosov, A. A. Zlotnik, “Uniqueness and stability of generalized solutions of quasi-averaged equations of the one-dimensional motion of a viscous barotropic medium”, Differ. Uravn., 31:7 (1995),  1123–1131  mathnet  mathscinet  zmath; Differ. Equ., 31:7 (1995), 1056–1066
46. A. A. Zlotnik, O. I. Kireeva, “On the error of some projection-grid methods for a fourth-order ordinary differential equation with nonsmooth data”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 4,  49–61  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:4 (1995), 45–57
47. A. A. Zlotnik, “Uniform estimates and stabilization of solutions to equations of one-dimensional motion of a multicomponent barotropic mixture”, Mat. Zametki, 58:2 (1995),  307–312  mathnet  mathscinet  zmath; Math. Notes, 58:2 (1995), 885–889  isi
1994
48. A. A. Zlotnik, Nguen Zha Bao, “On the behavior as $t\to+\infty$ of solutions of a quasilinear nonstationary problem with free boundaries”, Differ. Uravn., 30:6 (1994),  1080–1082  mathnet  mathscinet; Differ. Equ., 30:6 (1994), 1003–1005
49. A. A. Amosov, A. A. Zlotnik, “Solvability “in the large” of a class of quasilinear systems of equations of composite type with nonsmooth data”, Differ. Uravn., 30:4 (1994),  596–609  mathnet  mathscinet  zmath; Differ. Equ., 30:4 (1994), 545–558
50. A. A. Zlotnik, “On estimates for the solutions of difference equations of the one-dimensional motion of a viscous barotropic gas”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 9,  49–59  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:9 (1994), 48–58
51. A. A. Amosov, A. A. Zlotnik, “Uniqueness and stability of generalized solutions for a class of quasilinear systems of composite type equations”, Mat. Zametki, 55:6 (1994),  13–31  mathnet  mathscinet  zmath; Math. Notes, 55:6 (1994), 555–567  isi
52. A. A. Zlotnik, Nguen Zha Bao, “Properties and asymptotic behavior of solutions of some problems of one-dimensional motion of a viscous barotropic gas”, Mat. Zametki, 55:5 (1994),  51–68  mathnet  mathscinet  zmath; Math. Notes, 55:5 (1994), 471–482  isi
1992
53. A. A. Amosov, A. A. Zlotnik, “Solvability “in the large” of a system of equations of the one-dimensional motion of an inhomogeneous viscous heat-conducting gas”, Mat. Zametki, 52:2 (1992),  3–16  mathnet  mathscinet  zmath; Math. Notes, 52:2 (1992), 753–763  isi
54. A. A. Zlotnik, “On one family of integral functionals”, Mat. Zametki, 52:1 (1992),  144–146  mathnet  mathscinet  zmath; Math. Notes, 52:1 (1992), 741–743  isi
55. A. A. Zlotnik, “Two-layer projection-difference method with a splitting operator for the wave equation”, Mat. Zametki, 51:4 (1992),  23–35  mathnet  mathscinet  zmath; Math. Notes, 51:4 (1992), 342–350  isi
56. A. A. Zlotnik, “Lower error estimates for three-layer difference methods of solving the wave equation with data from holder spaces”, Mat. Zametki, 51:3 (1992),  140–142  mathnet  mathscinet  zmath; Math. Notes, 51:3 (1992), 321–323  isi
57. A. A. Zlotnik, “Properties of a projection-grid method with a quasidecoupled operator for second-order hyperbolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 32:4 (1992),  542–549  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 32:4 (1992), 459–465  isi
1989
58. A. A. Amosov, A. A. Zlotnik, “A difference scheme on a non-uniform mesh for the equations of one-dimensional magnetic gas dynamics”, Zh. Vychisl. Mat. Mat. Fiz., 29:4 (1989),  521–534  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 29:2 (1989), 129–139
1987
59. A. A. Amosov, A. A. Zlotnik, “Difference schemes of second-order of accuracy for the equations of the one-dimensional motion of a viscous gas”, Zh. Vychisl. Mat. Mat. Fiz., 27:7 (1987),  1032–1049  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 27:4 (1987), 46–57
1986
60. A. A. Amosov, A. A. Zlotnik, “A difference scheme for equations of one-dimensional motion of a viscous barotropic gas, its properties and estimates of the error “in the large””, Dokl. Akad. Nauk SSSR, 288:2 (1986),  270–275  mathnet  mathscinet  zmath
1985
61. A. A. Amosov, A. A. Zlotnik, “A difference scheme for equations of motion of a viscous heat conducting gas, its properties and error estimates “in the large””, Dokl. Akad. Nauk SSSR, 284:2 (1985),  265–269  mathnet  mathscinet  zmath
62. A. A. Zlotnik, I. D. Turetaev, “Sharp error estimates of some two-level methods of solving the three-dimensional heat equation”, Mat. Sb. (N.S.), 128(170):4(12) (1985),  530–544  mathnet  mathscinet  zmath; Math. USSR-Sb., 56:2 (1987), 529–544
1984
63. A. A. Zlotnik, “Coefficient stability of systems of ordinary differential equations”, Differ. Uravn., 20:2 (1984),  220–229  mathnet  mathscinet  zmath
1983
64. A. A. Zlotnik, I. D. Turetaev, “Sharp estimates for error and optimality of two-layered efficient methods of solution of the heat equation”, Dokl. Akad. Nauk SSSR, 272:6 (1983),  1306–1311  mathnet  mathscinet  zmath
65. A. A. Zlotnik, “The rate of convergence in $W^1_{2,h}$ of the variational-difference method for elliptic equations”, Dokl. Akad. Nauk SSSR, 271:4 (1983),  784–788  mathnet  mathscinet  zmath
1982
66. A. A. Amosov, A. B. Borisov, V. D. Valedinskii, M. V. Vladimirov, Ya. M. Zhileikin, A. A. Zlotnik, M. A. Kuz'mina, “A set of routines for the solution of problems of nonlinear optics”, Zh. Vychisl. Mat. Mat. Fiz., 22:3 (1982),  756–758  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 22:3 (1982), 275–277
1980
67. A. A. Zlotnik, “On the rate of convergence of the projection-difference scheme with a splitting operator for parabolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 20:2 (1980),  422–432  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 20:2 (1980), 155–164
1979
68. A. A. Zlotnik, “A projection-difference scheme for the vibrating-string equation”, Dokl. Akad. Nauk SSSR, 245:2 (1979),  292–295  mathnet  mathscinet  zmath
1978
69. N. S. Bakhvalov, A. A. Zlotnik, “Coefficient stability of differential equations and averaging of equations with random coefficients”, Dokl. Akad. Nauk SSSR, 242:4 (1978),  745–748  mathnet  mathscinet  zmath
70. A. A. Zlotnik, “An estimate of the rate of convergence in $L_2$ of projection-difference schemes for parabolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 18:6 (1978),  1454–1465  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 18:6 (1978), 92–104
1977
71. A. A. Amosov, V. D. Valedinskii, Ya. M. Zhileikin, A. A. Zlotnik, “Description of a program set for solution of the light-wave propagation equations”, Zh. Vychisl. Mat. Mat. Fiz., 17:4 (1977),  1074–1076  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 17:4 (1977), 253–256

1984
72. A. A. Zlotnik, I. D. Turetaev, “Correction: “Sharp estimates for error and optimality of two-layered efficient methods of solution of the heat equation””, Dokl. Akad. Nauk SSSR, 276:4 (1984),  776  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019